Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1248 to 1267 of 1854

1248
P-2-reducing and toroidal Dehn fillings

Jin, Gyo Taekresearcher; Lee, S; Oh, S; Teragaito, M, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288, 2003-03

1249
p-adic interpolating function associated with Euler numbers

Kim, T; Kim, D; Koo, JaKyungresearcher, JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v.14, no.2, pp.250 - 257, 2007-04

1250
Packet level performance analysis of a packet scheduler exploiting multiuser diversity

Hwang, Gang Ukresearcher; Ishizaki, F, TELECOMMUNICATION SYSTEMS, v.45, no.2-3, pp.249 - 258, 2010-10

1251
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

1252
Parameterizations of 1-bridge torus knots

Choi, DH; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.12, no.4, pp.463 - 491, 2003-06

1253
Parametric fractional imputation for missing data analysis

Kim, Jae Kwangresearcher, BIOMETRIKA, v.98, no.1, pp.119 - 132, 2011-03

1254
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

1255
Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

1256
Partial differential equations having orthogonal polynomial solutions

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.239 - 253, 1998-11

1257
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

1258
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, Electronic Notes in Discrete Mathematics, v.49, pp.133 - 138, 2015-11

1259
Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

1260
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

1261
Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09

1262
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1263
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1264
Penalized expectile regression: an alternative to penalized quantile regression

Liao, Lina; Park, Cheolwooresearcher; Choi, Hosik, ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.71, no.2, pp.409 - 438, 2019-04

1265
Penalized regression models with autoregressive error terms

Yoon, Young Joo; Park, Cheolwooresearcher; Lee, Taewook, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.83, no.9, pp.1756 - 1772, 2013-09

1266
Per-node throughput and fairness analysis of IEEE 802.11 wireless networks with hidden nodes

Lee, Myungwoo; Hwang, Gangukresearcher; Roy, Sumit, PERFORMANCE EVALUATION, v.87, pp.60 - 73, 2015-05

1267
Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0